RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2004, Issue 11, Pages 49–63 (Mi at1659)  

This article is cited in 4 scientific papers (total in 4 papers)

Deterministic Systems

Improved lower bounds for the quadratic assignment problem

S. I. Sergeev

Moscow State University of Economics, Statistics and Informatics

Abstract: A model in the form of the Adams–Jonson model for the quadratic assignment problem is used. Three methods for improving the lower bounds based on subgradients computed by finite formula are designed. One of them is applied to improve the lower bound through continuous relaxation the Adams–Jonson model, which has thus far not been done.

Full text: PDF file (243 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2004, 65:11, 1733–1746

Bibliographic databases:

Presented by the member of Editorial Board: . . 

Received: 02.12.2003

Citation: S. I. Sergeev, “Improved lower bounds for the quadratic assignment problem”, Avtomat. i Telemekh., 2004, no. 11, 49–63; Autom. Remote Control, 65:11 (2004), 1733–1746

Citation in format AMSBIB
\Bibitem{Ser04}
\by S.~I.~Sergeev
\paper Improved lower bounds for the quadratic assignment problem
\jour Avtomat. i Telemekh.
\yr 2004
\issue 11
\pages 49--63
\mathnet{http://mi.mathnet.ru/at1659}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2114856}
\zmath{https://zbmath.org/?q=an:1074.90023}
\transl
\jour Autom. Remote Control
\yr 2004
\vol 65
\issue 11
\pages 1733--1746
\crossref{https://doi.org/10.1023/B:AURC.0000047888.76717.7a}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000225340300004}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84904240038}


Linking options:
  • http://mi.mathnet.ru/eng/at1659
  • http://mi.mathnet.ru/eng/at/y2004/i11/p49

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Sergeev, “The three-dimensional assignment and partition problems. New lower bounds”, Autom. Remote Control, 67:2 (2006), 242–250  mathnet  crossref  mathscinet  zmath
    2. Loiola E.M., de Abreu Nair Maria Maia, Boaventura-Netto P.O., Hahn P., Querido T., “A Survey for the Quadratic Assignment Problem”, Eur. J. Oper. Res., 176:2 (2007), 657–690  crossref  mathscinet  zmath  isi  elib  scopus
    3. S. I. Sergeev, “The symmetric travelling salesman problem II. New low bounds”, Autom. Remote Control, 71:4 (2010), 681–696  mathnet  crossref  mathscinet  zmath  isi
    4. G. G. Zabudskii, A. Yu. Lagzdin, “Dynamic programming for the quadratic assignment problem on trees”, Autom. Remote Control, 73:2 (2012), 336–348  mathnet  crossref  isi
  • Avtomatika i Telemekhanika
    Number of views:
    This page:132
    Full text:40
    References:34
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020